# SDR DALA2022090906012

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N804DN
- Make and model: Boeing 737
- Aircraft serial: 31918
- Aircraft time: 28,778 hours, 10,867 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2399246) DURING INSPECTION FOUND CORROSION ON RH SIDE PLATE OF FLOOR STRUCTURE AT RBL 21 BTW. STA 500H TO STA 500L AT FWD CARGO COMPARTMENT. RH SIDE PLATE OF FLOOR STRUCTURE AT RBL 21 BTW. STA 500H TO STA 500L AT FWD CARGO COMPARTMENT WAS REPLACED PER B737-900ER SRM 53-00-53-1A-2 PAR.4 A FIG 103. DETAIL D AND NDT MANUAL 51-00-00 PART 4 PROCEDURE 3 AND B737-900ER SRM 51-40-02-0G.
